# SDR DALA1026620181

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 86,741 hours, 12,769 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS SEAT 31AB AND 31FG ARE INOPERATIVE.  MX REPLACED THE BATTERY PACK. SYS OPERATION IS  NORMAL.
